RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2017, Volume 27, Issue 3, Pages 326–343 (Mi vuu592)  

MATHEMATICS

On the definition of uniform complete controllability

E. K. Makarova, S. N. Popovabc

a Institute of Mathematics, National Academy of Sciences of Belarus, ul. Surganova, 11, Minsk, 220072, Belarus
b N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia
c Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: We consider a linear control system
\begin{equation} \dot x=A(t)x+B(t)u,\quad t\in\mathbb R,\quad x\in\mathbb R^{n},\quad u\in\mathbb R^{m}, \tag{1} \end{equation}
under the assumption that the transition matrix $X(t,s)$ of the free system $\dot x = A(t)x$ is continuous with respect to $t$ and $s$ separately. We also suppose that on each interval $[\tau, \tau + \vartheta]$ of fixed length $\vartheta$ the normed space $Z_{\tau} $ of functions defined on this interval is given. A control $u$ on the interval $[\tau, \tau+\vartheta]$ is called admissible if $u\in Z_{\tau}$ and there exists the integral $\mathcal Q_{\tau}(u):=\int_{\tau}^{\tau+\vartheta}X(\tau,s)B(s)u(s) ds$. The vector subspace $U_{\tau}$ of the space $Z_{\tau}$ where the operator $\mathcal Q_{\tau}$ is defined is called the space of admissible controls for the system (1) on the interval $[\tau,\tau +\vartheta]$. We propose a definition of uniform complete controllability of the system (1) for the case of an arbitrary dependence of the space of admissible controls on the moment of the beginning of the control process. In this situation direct and dual necessary and sufficient conditions for uniform complete controllability of a linear system are obtained. It is shown that with proper choice of the space of admissible controls, the resulting conditions are equivalent to the classical definitions of uniform complete controllability.

Keywords: linear control systems, uniform complete controllability.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00346_а


DOI: https://doi.org/10.20537/vm170304

Full text: PDF file (356 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977.1, 517.926
MSC: 93B05, 93C05
Received: 22.06.2017

Citation: E. K. Makarov, S. N. Popova, “On the definition of uniform complete controllability”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:3 (2017), 326–343

Citation in format AMSBIB
\Bibitem{MakPop17}
\by E.~K.~Makarov, S.~N.~Popova
\paper On the definition of uniform complete controllability
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2017
\vol 27
\issue 3
\pages 326--343
\mathnet{http://mi.mathnet.ru/vuu592}
\crossref{https://doi.org/10.20537/vm170304}
\elib{http://elibrary.ru/item.asp?id=30267244}


Linking options:
  • http://mi.mathnet.ru/eng/vuu592
  • http://mi.mathnet.ru/eng/vuu/v27/i3/p326

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:76
    Full text:13
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018